Vol. 5, No. 5, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 8, 1841–2148
Issue 7, 1587–1839
Issue 6, 1343–1586
Issue 5, 1083–1342
Issue 4, 813–1081
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
The two-phase Stefan problem: regularization near Lipschitz initial data by phase dynamics

Sunhi Choi and Inwon Kim

Vol. 5 (2012), No. 5, 1063–1103
Abstract

In this paper we investigate the regularizing behavior of two-phase Stefan problem near initial Lipschitz data. A description of the regularizing phenomena is given in terms of the corresponding space-time scale.

Keywords
free boundary problem, Stefan problem, phase transition, regularity near initial data, viscosity solutions
Mathematical Subject Classification 2010
Primary: 35K55, 35R35, 76D27
Milestones
Received: 6 February 2011
Revised: 12 October 2011
Accepted: 15 January 2012
Published: 29 December 2012
Authors
Sunhi Choi
Department of Mathematics
University of Arizona
Tucson, AZ 85721
United States
Inwon Kim
Department of Mathematics
UCLA
Los Angeles, CA 90095
United States